# SDR 03319309

- Difficulty date: November 15, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Vibrates
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CREW REPORTED A VIBRATION.  THE PROPELLER SPINNER WAS IDENTIFIED AS THE SOURCE OF THE PROBLEM AND WAS SHIMMED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
